Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

How can we reduce an enlarged heart and stop vomitting in 61 yr old who is suffering from blood creatinine and mental stress ?

Res.Dr., My father,61years, he had blood creatinine 6.4, hemoglobine 9.2, blood urea 80, and LV Dysfunction, Enlarged heart , vomiting when eaten a solid food. Can u Answer the reasons for vomiting & how to reduce the enlarged heart? he also have a so many mental stress? which vitamin help to this stress? then he have a fatty liver & prostatemegaly.
Asked On : Mon, 13 Jun 2011
Answers:  5 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
As per the details given ,your father condition is bit worse.Blood creatine level above 6 is normally referred for dialysis and kidney transplantation.Please do further evaluation and do as per the advice of the doctor. take care
Answered: Sat, 19 Nov 2011
I find this answer helpful
General & Family Physician Dr. K. P. V. Rao's  Response
Dear Mrs.Rekha Senthil,
Your father is sufferring from a condition calledCKD i.e.Chronic Kidney Disease.All the symtoms you have mentioned co-relates to the rise in S.Creatinine and blood urea.He needs the attention of a Nephrologist and a urologist[for prostate] and may have to undergo dailysis very soon and have strict diet control.So, please show him to a good Nephrologist in your area.
Answered: Sun, 20 Nov 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.High creatinine and urea means compromised and diseased kidneys.LV dysfunction and heart enlargement means deranged cardiac functions.All these thongs can be taken care of only after admission in hospital under a nephrologist and cardiologist.Vomitings are due to high blood urea.Thanks and good luck.
Answered: Mon, 21 Nov 2011
I find this answer helpful
General & Family Physician Dr. Aparna Kohli's  Response
Hi Rekha,

Welcome to Healthcare Magic forum.

Your father's left ventricular(LV) dysfunction could stem from a variety of causes, the most common ones of which include hypertension and coronary artery disease. The symptoms of this LV dysfunction can be managed to an extent by taking care of these causes, although, it may not be entirely possible to reverse the enlargement.

His complex medical problems predispose him to stress and anxiety, which would be a natural consequence under the given circumstances. He should try meditation and breathing exercises to relieve stress. However, certain breathing exercises are inadvisable in these medical conditions. It would be wise to consult an expert before starting with any of them. Pyridoxine( a part of Vitamin B complex) has been found by some researchers to be useful as an anti-stress strategy but its effectiveness in the clinical scenario remains to be proven.
To be able to better answer your query about the vomiting, I'd like to know a little more about the associated symptoms. Is the vomiting only after intake of solid food or on intake of liquids as well. Has he ever reported any blood in the vomitus and has he been losing weight. An answer to these questions will help me assist you in a better way.

Thanks in advance.

Take care
Answered: Mon, 21 Nov 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear Mrs. Rekha ji
the levels of s. createnine and blood urea indicate poor state of affairs with kidneys. It calls for immediate treatment or it may cause more problems. The reason for vomits is blood urea . Heart enlargement can be checked with controlling of BP and pranayam. amongst herbal medicine start with punarnava arisht and punarnava mandur, these will help to subside all symptoms.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor